| Model Number |
31536 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Anemia (1706); Internal Organ Perforation (1987); Obstruction/Occlusion (2422)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced extensive adhesions, lysis of adhesions, 2 bowel obstructions, 3 serosal tears, wound vac, revision surgeries on (b)(6) 2023 lenghthy hospital stay 11 days, 5 in icu and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Event or Problem Description
Plaintiff also experienced abdominal pain, obstructive umbilical hernia, twisted loop of bowel that was successfully reduced, periumbilical ventral hernia, ineffective mesh, organ perforation, failed graft incorporation, bleeding, twisted mesh, emotional/psychological injuries, normocytic anemia due to surgical blood loss, blood transfusion.Exploratory laparotomy, partial omentectomy, excision of skin and soft tissue type of surgery was conducted.
Additional Manufacturer Narrative
Updated fields: a2, b5, b7, d4, h6, h11.Udi - device serial number was not provided; therefore the serial number product identifier field is not available.